# SDR DL73S962273

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545778569
- Condition: Cracked
- Location: C-2 Door Opening
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EDGE STA 840 OF C-2 DOOR OPENING HAS 3 SMALL CRACKS THAT ARE STOP DRILLED BETWEEN STRINGERS 21R AND 22R.  THE CRACKS EXTEND THROUGH THE BONDED SKIN 0.036 + 0.036 CLAD 2024-T3 AND BEAR STRAP 0.125 2024-T3.
